About three months ago, I had a particularly difficult BM and strained hard until it was released. I was okay for about two weeks, but then developed a debilitating pain / severe ache in the large intestine area of my right side (lower right quadrant of my thorax). I know it could be a sprained intestinal wall, but after more than two months. you'd think it would have healed, right? I had good results from a colonoscopy three years ago. And all BMs have been relatively normal, except when I take too much codeine for my arthritis pain. I have a daughter-in-law with chronic colitis, so I'm more concerned than the "average bear". Maybe the straining of the wall was just a coincidence, and it could have exacerbated another condition. Is there anything else it could be? Any ideas you may have would be most welcome. Thanks All! ~~~ Roxana
Well, without knowing the relevant clinical details or a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Assuming its lower right quadrant of the abdomen and not thorax, possibilities that may need to be considered include GI/ GU infections, inflammations, trauma/ injuries, growths/ masses, neuro-muscular causes etc. Thoracic discomfort could be related to causes related to the GI tract/ liver/ GB, causes related to the chest wall/ respiratory tract etc. I would suggest getting this evaluated by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.